MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PROGRAMMABLE VALVE; CHPV

INTEGRA LIFESCIENCES MANSFIELD HAKIM PROGRAMMABLE VALVE; CHPV
Catalog Number 823100
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823100) was implanted on (b)(6) 2004.The valve had "no visible point", setting could not be verified, valve could not be set; therefore, it was explanted and replaced.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - no discrepancies were noted when released to stock.Failure analysis - the valve was visually inspected; no defect was noted.The valve passed the tests for occlusion, leaks, and reflux.The valve failed the test for programming; the cam mechanism wiggled.The pressure test could not be performed as the device could not be programmed.The valve was visually inspected under microscope at appropriate magnification: biological debris was found on the cam, base plate and on the seat of the ruby ball.Root cause - the root cause for the issue reported by the customer is due to biological debris found during the investigation.

Brand Name
HAKIM PROGRAMMABLE VALVE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20369221
Report Number3013886523-2024-00304
Device Sequence Number17857590
Product Code JXG
UDI-Device Identifier10381780534457
UDI-Public10381780534457
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown